# SDR AALA200802656

- Difficulty date: October 2, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N236AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49251
- Aircraft time: 71,191 hours
- System (JASC): 2170 · Humidity Control System
- Part: Duct
- Part number: 5953625521
- Condition: Leaking
- Location: Water Separator
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED TAIL COMPARTMENT OVERHEAT INDICATION DURING CLIMBOUT.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED WATER SEPARATOR DUCT ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
